# SDR AALA991605

- Difficulty date: October 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1467A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11499
- System (JASC): 2150 · Cabin Cooling System
- Part: Panel
- Part number: A42713429
- Condition: Defective
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CLT - FLT 803 - FIVE MINUTES AFTER DEPARTURE CLT A STRONG MOMENTARY SMELL OF ELECTRICAL FIRE ACCOMPANIED BY A PUFF OF SMOKE WAS NOTICED BY CREW.  APPROXIMATELY TWO MINUTES LATER ANOTHER MOMENTARY SMELL OF ELECTRICAL FIRE WAS NOTED.  NO INDICATIONS ON MFDU, NO CIRCUIT BREAKER POPPED.  NO ABNORMAL INDICATIONS WERE NOTED.  RETURNED TO CLT.  SMELL DID NOT RETURN FOR LAST TEN MINUTES OF FLIGHT.  LANDED CLT WITHOUT INCIDENT.  INSPECTED AIRCRAFT AND CONDUCTED FERRY FLIGHT TO ORD WITHOUT INCIDENT.  REPLACED AIR CONDITIONING CONTROL PANEL.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
